# SDR MZZA99163

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, IG CORROSION WAS FOUND ON BS 950 BULKHEAD LOWER T-CHORD BETWEEN S30 AND S29R.  THE CORRODED LOWER T-CHORD WAS REMOVED AND REPLACED PER B727 CHAPTER 51-30-02 FIG 1-4.  (M)
